# SDR 01FDEA00287

- Difficulty date: April 18, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 8,055 hours, 1,790 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RT MG IND SHOW RED CONFIG PAGE SHOW RED ALSO.  FOLLOW CKLIST RECYCLED GEAR, NO HELP. DOWN IND, ALL NML.
